# SDR 2009FA0000916

- Difficulty date: October 5, 2009
- Submitted: October 27, 2009
- Operation: General aviation
- Aircraft: N6879T
- Make and model: Cessna 310D
- Aircraft serial: 39179
- Aircraft time: 2,680 hours
- Engine: Cont IO470*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Linkage
- Condition: Bent
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR FAILED UPON RETRACT.  EXACT CAUSE, UNKNOWN.  FOUND LINKAGE FROM GEAR ACTUATOR BOX TO NOSE GEAR BENT.  THE NOSE GEAR DOOR LINKAGE IS SUSPECT TO CAUSING THE INCIDENT, BUT CANNOT SAY WITH CERTAINTY.
